Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had frozen embryo transfer, pain in right side abdomen and watering discharge. Is it signs of period starting?

hi i had gone through 5 days frozen embryo transfer on 20th march now i have pain on my right side of abdomenon as my period pain and some watering discharge feeling like at any moment my period will start.. does it really a sign of starting period or any other . please doctor suggest me this time i dont want to fail as i lost my fresh ivf
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Hello sabeena
Thank you for your query.
Please do not panic or worry.
The pain could be because of the stimulation and support injections and drugs given to you.
Watery discharge is also common due to multiple medications, however you need to see your doctor to rule out an infection.
There is no way to know if the IVF was successful till your scheduled date for the BHCG test.
Until then, worrying will only cause stress and anxiety.
Please consult your treating doctor to know the reason for the pain and discharge.
COntinue medications as advised.
Take care.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor